# SDR FDEA201401260202

- Difficulty date: January 26, 2014
- Submitted: January 27, 2014
- Operation: Air carrier
- Aircraft: N564FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46984
- Aircraft time: 89,312 hours, 30,085 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Mechanism
- Part number: ABH7357513
- Condition: Dirty
- Location: Gear Handle
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HAD 3 GEAR UNSAFE, AFTER 2 CYCLES OF GEAR  HANDLE, RAN QRH.  ON THIRD ATTEMPT GOT 3 GREEN.  FOUND EXCESSIVE FRICTION IN THE LONGITUDINAL AXIS OF THE LG CONTROL LEVER. CLEANED & LUBRICATED THE LG CONTROL MECHANISM IAW MD-10-10 AMM 32-31-02-7.
